English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Block Circulant and Toeplitz Structures in the Linearized Hartree–Fock Equation on Finite Lattices: Tensor Approach

Khoromskaia, V., & Khoromskij, B. N. (2017). Block Circulant and Toeplitz Structures in the Linearized Hartree–Fock Equation on Finite Lattices: Tensor Approach. Computational Methods in Applied Mathematics, 17(3), 431-455. doi:10.1515/cmam-2017-0004.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-002D-CAEC-9 Version Permalink: http://hdl.handle.net/21.11116/0000-0001-5798-2
Genre: Journal Article

Files

show Files
hide Files
:
khoromskaia_2464344.pdf (Publisher version), 2MB
Name:
khoromskaia_2464344.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Khoromskaia, Venera1, 2, Author              
Khoromskij, Boris N.2, 3, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              
2MPI for Mathematics in the Sciences, Leipzig, ou_persistent22              
3Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738138              

Content

show

Details

show
hide
Language(s):
 Dates: 2017
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1515/cmam-2017-0004
Other: pubdata_escidoc:2464344
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Computational Methods in Applied Mathematics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (3) Sequence Number: - Start / End Page: 431 - 455 Identifier: -